Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 168, NWS Eureka, CA

August 28, 2015

NWS Eureka, CA issued this small craft advisory at Aug 28, 2015, 3:11 AM PDT. It took effect at Aug 28, 2015, 9:12 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2015, 3:11 AM PDT (10:11 UTC)
In effect from
Aug 28, 2015, 9:12 PM PDT
Expired
Aug 30, 2015, 3:00 AM PDT
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WHUS76 KEKA 281011
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 AM PDT FRI AUG 28 2015

PZZ450-281815-
/O.NEW.KEKA.SC.Y.0168.150829T0800Z-150829T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
311 AM PDT FRI AUG 28 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY. 

* WINDS...S WINDS INCREASING TO 10 TO 20 KT SUSTAINED...WITH
  GUSTS TO 25 KT.

* WAVES/SEAS...SW 4 TO 5 FEET AT 6 TO 7 SECONDS...AND W 3 TO 4 FT
  AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-281815-
/O.NEW.KEKA.SC.Y.0168.150829T0500Z-150829T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
311 AM PDT FRI AUG 28 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PDT
SATURDAY. 

* WINDS...S WINDS INCREASING TO 15 TO 20 KT SUSTAINED...WITH GUSTS
  TO 25 KT.

* WAVES/SEAS...S 4 TO 5 FEET AT 6 TO 7 SECONDS...AND W 3 TO 4 FT
  AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
637 
WHUS76 KEKA 281539
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
839 AM PDT FRI AUG 28 2015

PZZ450-282345-
/O.CON.KEKA.SC.Y.0168.150829T0800Z-150829T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
839 AM PDT FRI AUG 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
SATURDAY...

* WINDS...S WINDS GUSTING TO 25 KT LATE TONIGHT.

* WAVES/SEAS...SW BUILDING TO 5 FEET AT 7 SECONDS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-282345-
/O.CON.KEKA.SC.Y.0168.150829T0500Z-150829T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
839 AM PDT FRI AUG 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM PDT SATURDAY...

* WINDS...S WINDS INCREASING TO 15 TO 25 KT TONIGHT.

* WAVES/SEAS...S BUILDING TO 5 FEET AT 7 SECONDS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
004 
WHUS76 KEKA 282115
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
215 PM PDT FRI AUG 28 2015

PZZ450-290515-
/O.CON.KEKA.SC.Y.0168.150829T0800Z-150829T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
215 PM PDT FRI AUG 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
SATURDAY...

* WINDS...S WINDS RISING TO 15 TO 25 KT TONIGHT AND REMAINING
  ELEVATED THROUGH EARLY SAT MORNING.

* WAVES/SEAS...SW BUILDING TO 5 TO 6 FT AT 7 SECONDS LATE
  TONIGHT AND REMAINING ELEVATED THROUGH SAT MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-290515-
/O.CON.KEKA.SC.Y.0168.150829T0500Z-150829T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
215 PM PDT FRI AUG 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM PDT SATURDAY...

* WINDS...S WINDS RISING TO 15 TO 25 KT TONIGHT AND REMAINING
  ELEVATED THROUGH THE DAY SAT.

* WAVES/SEAS...S TO SW BUILDING TO 6 TO 8 FEET AT 7 SECONDS
  LATE TONIGHT AND REMAINING ELEVATED THROUGH THE DAY SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
434 
WHUS76 KEKA 290412
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 PM PDT FRI AUG 28 2015

PZZ470-291215-
/O.EXT.KEKA.SC.Y.0168.150829T0412Z-150829T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 PM PDT FRI AUG 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WINDS...S WINDS RISING TO 20 TO 30 KT TONIGHT AND REMAINING
  ELEVATED THROUGH THE DAY SAT. GUSTS TO 35 KT ARE POSSIBLE ACROSS
  THE FAR NORTHERN PORTION OF THE ZONE.

* WAVES/SEAS...S TO SW BUILDING TO 6 TO 8 FEET AT 7 SECONDS LATE 
  TONIGHT AND REMAINING ELEVATED THROUGH THE DAY SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-291215-
/O.CON.KEKA.SC.Y.0168.150829T0800Z-150829T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
912 PM PDT FRI AUG 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
SATURDAY...

* WINDS...S WINDS RISING TO 15 TO 25 KT TONIGHT AND REMAINING
  ELEVATED THROUGH EARLY SAT MORNING. GUSTS TO 35 KT POSSIBLE NEAR
  POINT SAINT GEORGE.

* WAVES/SEAS...SW BUILDING TO 5 TO 6 FT AT 7 SECONDS LATE 
  TONIGHT AND REMAINING ELEVATED THROUGH SAT MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
165 
WHUS76 KEKA 290941
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PDT SAT AUG 29 2015

PZZ475-291600-
/O.EXA.KEKA.SC.Y.0168.000000T0000Z-150829T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* WINDS...S WINDS 15 TO 25 KT EARLY...SUBSIDING TO 10 TO 15 KT
  LATE THIS MORNING.

* WAVES/SEAS...S TO SW BUILDING TO 8 FEET AT 7 SECONDS THIS
  MORNING...AND SUBSIDING SLIGHTLY TO 6 TO 7 FEET AT 8 SECONDS AS
  WINDS EASE. SEAS WILL REMAIN ELEVATED THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-291745-
/O.EXT.KEKA.SC.Y.0168.000000T0000Z-150830T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
241 AM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 9 PM PDT THIS
EVENING...

* WINDS...S WINDS TO 15 TO 25 KT EARLY THIS MORNING AND REMAINING
  ELEVATED THROUGH THIS EVENING. GUSTS TO 35 KT POSSIBLE NEAR
  POINT SAINT GEORGE THROUGH LATE THIS MORNING.

* WAVES/SEAS...SW BUILDING TO 6 TO 9 FT AT 7 SECONDS EARLY THIS
  MORNING AND REMAINING ELEVATED THROUGH THE DAY. HIGHEST SEAS
  WILL BE LOCATED NEAR POINT SAINT GEORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-291745-
/O.EXT.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 3 AM PDT
SUNDAY...

* WINDS...S WINDS 20 TO 30 KT EARLY THIS MORNING AND REMAINING
  ELEVATED THROUGH TONIGHT. GUSTS TO 35 KT ARE POSSIBLE ACROSS
  THE FAR NORTHERN PORTION OF THE ZONE THROUGH LATE THIS MORNING.

* WAVES/SEAS...S TO SW BUILDING TO 8 TO 10 FEET AT 8 SECONDS EARLY
  THIS MORNING AND REMAINING ELEVATED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
885 
WHUS76 KEKA 291546
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 AM PDT SAT AUG 29 2015

PZZ450-291700-
/O.CAN.KEKA.SC.Y.0168.000000T0000Z-150830T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
846 AM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

PZZ475-291700-
/O.CAN.KEKA.SC.Y.0168.000000T0000Z-150829T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 AM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

PZZ470-300000-
/O.CON.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 AM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WAVES/SEAS...S TO SW 6 AT 8 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
687 
WHUS76 KEKA 292137
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PDT SAT AUG 29 2015

PZZ470-300545-
/O.CON.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 PM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WAVES/SEAS...S TO SW 6 AT 8 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
029 
WHUS76 KEKA 300355
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PDT SAT AUG 29 2015

PZZ450-301000-
/O.EXA.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
855 PM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* SEAS...STEEP SW 7 TO 8 FT AT 8 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-301000-
/O.CON.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 PM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* SEAS...STEEP S TO SW 7 TO 8 FT AT 8 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
282 
WHUS76 KEKA 301016
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
316 AM PDT SUN AUG 30 2015

PZZ450-470-301130-
/O.EXP.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
316 AM PDT SUN AUG 30 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 3:34 PM PDT, 11 hours 37 minutes earlier.

Area forecast discussion, Aug 27, 3:34 PM PDT, 11 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
334 PM PDT THU AUG 27 2015

.SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO BRING DRY WEATHER
CONDITIONS TO NORTHWEST CALIFORNIA THROUGH TONIGHT. A FRONT WILL
APPROACH ON FRIDAY AND EVENTUALLY BRING RAIN MOSTLY NORTH OF CAPE
MENDOCINO BY EARLY SATURDAY MORNING.

&&

.DISCUSSION...HIGH AND MID LEVEL CLOUDS WILL SLOWLY SPREAD OVER
THE AREA TONIGHT AND FRIDAY IN ADVANCE OF A NEARLY STATIONARY
FRONT JUST OUTSIDE 130W THIS AFTERNOON. BY LATE FRI NIGHT AND
EARLY SAT MORNING LIGHT TO MODERATE RAIN IS EXPECTED TO SPREAD
INTO THE AREA AS A COLD FRONT DEVELOPS AND APPROACHES THE COAST.
THE MODELS CONTINUE TO TAKE THE BRUNT OF THE MOISTURE AND HIGHEST
RAIN AMOUNTS INTO DEL NORTE COUNTY AND FAR NORTHERN HUMBOLDT
COUNTY...WITH LIGHTER AMOUNTS TO THE SOUTH. FORECAST MODELS WERE
STILL NOT IN COMPLETE AGREEMENT ON THE RAIN AMOUNTS. SELDEM ARE
THEY...EVEN DURING THE HEART OF A FULL BLOWN WINTER STORM. LEANING
TOWARD THE WETTER GFS/ECMWF AS THESE MODELS TYPICALLY OUT PERFORM
THE NAM12. AT A MINIMUM THE NORTHERN ZONES WILL SEE AT LEAST A
HALF AN INCH. WE INCREASED PRECIP CHANCES UP AND DOWN THE COAST
TO REFLECT HIGHER CONFIDENCE DURING FRONTAL PASSAGE. WE DID NOT
CHANGE QPF VALUES MUCH...THOUGH THE LATEST NAM12 AND GFS HAS
HIGHER RAIN AMOUNTS IN THE MENDOCINO ZONES ON SAT. THIS WILL NEED
TO BE LOOKED AT MORE CLOSELY AS THE EVENT GROWS CLOSER. ONCE THE
FRONT PASSES EARLY SATURDAY SOME SHOWER ACTIVITY WILL LINGER
THROUGH THE AFTERNOON...ESPECIALLY OVER DEL NORTE COUNTY AND OVER
THE HIGHER TERRAIN. THE GFS AND ECMWF SHOW ANOTHER IMPULSE MOVING
TOWARD THE NORTH COAST ON SUNDAY. HOWEVER THE LATEST MODELS
DAMPEN-OUT THE SURFACE REFLECTION OF THIS WAVE SIGNIFICANTLY. FOR
NOW WILL MAINTAIN A CHANCE OR SLIGHT OF SHOWERS MAINLY NORTH OF
THE CAPE...CONSIDERING THE NAM12 DOES SHOW MORE PRECIP SPROUTING
UP WITH THE ONSHORE FLOW. FROM MONDAY THROUGH THURSDAY...A BROAD
UPPER LEVEL TROUGH WILL REMAIN OVER THE WEST COAST THROUGH THE
PERIOD. MAIN AFFECT FOR NW CALIFORNIA WILL BE BELOW NORMAL
TEMPERATURES IN THE INTERIOR WITH SLIGHTLY ABOVE NORMAL
TEMPERATURES FOR COASTAL AREAS. SEVERAL WEAK PERTURBATIONS
EMBEDDED WITHIN THE LARGER SCALE TROUGH WILL MOVE INTO THE PAC NW
FROM TIME TO TIME. NONE OF THESE SHORTER WAVE LENGTH FEATURES
APPEAR TO BE STRONG ENOUGH TO GENERATE SIGNIFICANT PRECIP. THE
TAIL END OF THESE WAVES MAY GENERATE SOME LIGHT SHOWERS NEAR THE
ORCA BORDER. FOR NOW WILL MAINTAIN NEAR CLIMO PRECIP CHANCES FOR
MOST OF THE FORECAST AREA AND SLIGHTLY ABOVE NORMAL CHANCES NEAR
THE ORCA BORDER.

&&

.AVIATION...VFR CONDITIONS HAVE PREVIALED THROUGH MOST OF THE DAY
AFTER THE MORNING FOG. CEILINGS AND PERHAPS FOG SHOULD RETURN TO
THE IMMEDIATE COAST TONIGHT BRINGING MVFR TO IFR CONDITIONS OVERNIGHT.
INTERIOR LOCATIONS CAN EXPECT A VFR DAY APART FROM AREAS OF SMOKE.

&&

.MARINE...LIGHT TO MODERATE WINDS WILL PERSIST THROUGH FRIDAY AS AN
APPROACHING LOW PRESSURE SYSTEM WEAKENS THE PRESSURE GRADIENT ACROSS
THE COASTAL WATERS. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL
TURN WINDS OUT OF THE SOUTH THIS WEEKEND DEVELOPING SOME FRESH WIND
GUSTS AND A LIGHT SOUTHERLY WAVE CHOP. THE SEA STATE, ON THE OTHER
HAND, SHOULD BE DOMINATED BY MID TO LONGER PERIOD WAVE SYSTEMS
THROUGH THE REST OF THE WEEK. WAVE RIDER BUOYS CURRENTLY SHOW A
SPECTRUM OF WAVE SYSTEMS OUT OF THE NORTHWEST AND SOUTHWEST. EVEN
THOUGH THESE DIFFERENT LONGER PERIOD SWELLS MAY NOT HAVE MUCH OF AN
AFFECT ON MARINERS IN DEEP WATER THEY WILL CERTAINLY BE NOTICED NEAR
THE SURF ZONE. THIS COULD MEAN BREAKING WAVES OVER SHALLOW WATER
SHOALS AND STRONGER CURRENTS NEARSHORE.

&&

.FIRE WEATHER...ATTENTION TURNING TO FRIDAY NIGHT WHEN MID AND
UPPER LEVEL WINDS WILL INCREASE NOTICEABLY ACROSS UPPER SLOPES AND
RIDGES FRIDAY EVENING. THIS IS RESPONSE TO AN UNSEASONABLY STRONG
FRONT CROSSING THE NORTH COAST. HIGH CLOUDS WILL ALSO MIGRATE
OVER THE REGION ON FRIDAY IN ADVANCE OF THE FRONT. FORECAST MODELS
COMING IN ALIGNMENT NOW...DEPICTING WETTING RAIN (.50 - 1.00 INCHES)
ACROSS DEL NORTE AND NORTHERN HUMBOLDT COUNTIES. CENTRAL AND
SOUTHERN HUMBOLDT AND TRINITY COUNTIES SHOULD SEE CLOSER TO 0.15
TO 0.30 INCHES WHILE LESSER AMOUNTS TO THE SOUTH BY EARLY SATURDAY
MORNING. HAVE UPPED THE CWR VALUES TO REFLECT GREATER CONFIDENCE.
AT A MINIMUM ALL AREAS WILL SEE MUCH HIGHER RH VALUES THROUGH
MONDAY AND PERHAPS LONGER AS A MORE TROUGHY NATURE IS EXPECTED TO
CONTINUE PROVIDING MUCH MORE FAVORABLE WEATHER FOR THE ONGOING
FIRES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Aug 27, 4:28 AM PDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
428 AM PDT THU AUG 27 2015

CAZ003-004-281130-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
428 AM PDT THU AUG 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SMOKE WILL CONTINUE TO IMPACT AREAS NEAR WILDFIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-076-281130-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
428 AM PDT THU AUG 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.